# SDR HYIA3292M

- Difficulty date: December 22, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: 402C0304
- Aircraft time: 22,298 hours, 358 cycles
- Engine: Cont TSIO520VB
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541097
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE'S INBOARD ENGINE BEAM IS CRACKED AT THE AFT UPPER WEB 0NE HALF OF AN INCH.  REMOVAL AND REPLACEMENT OF THE ENGINE BEAM.
